# SDR UALA2009072302198

- Difficulty date: July 22, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 66,678 hours, 19,267 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 729825M
- Part serial: 31059
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR DRIVE LIGHT IS INOP.  REPLACED NR 1 IDG, OPS CHECK OKAY.
